# SDR ASOA2015072913402

- Difficulty date: July 29, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N880AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7606
- Aircraft time: 30,862 hours, 28,551 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Misinstalled
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

REF DMIL A595210 FWD CABIN EMERGENCY CEILING LIGHT INOPERATIVE.  TROUBLESHOT FWD EMERGENCY CEILING FLOODLIGHT.  FOUND WIRES ON FWD EMERGENCY CEILING FLOODLIGHT INCORECTLY INSTALLED.  INSTALLED FWD EMERGENCY CEILING FLOODLIGHT IAW AMM 33-51-16 AND WM 33-51-00.  OPS CHECK GOOD DMIL CLEARED PLACARD REMOVED.
